# SDR SWAA2021033113791

- Difficulty date: February 24, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242TF HAS DAMAGE ON LEADING EDGE.  REPAIRED DAMAGE ON LEADING EDGE ON PASSENGER CABIN FLOOR PANEL 242TF IAW SRM 53-00-50-2R-0 AND SRM 53-00-50-2R-1.  DETERMINED DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW 737 SRM 53-00-50-1A-1 PARA 4E(2)(C)(1). 59606U 26FEB20.
